Open Access

Scattering problem for Dirac system with nonlocal potentials


Abstract

For a Dirac system on the half-axis, we obtain an explicit expression for the scattering operator in terms of a nonlocal potential.

Key words: Dirac system, scattering problem, nonlocal potential, inverse scattering problem.


Full Text





Article Information

TitleScattering problem for Dirac system with nonlocal potentials
SourceMethods Funct. Anal. Topology, Vol. 25 (2019), no. 3, 211-218
MilestonesReceived 5/06/2019
CopyrightThe Author(s) 2019 (CC BY-SA)

Authors Information

P. A. Cojuhari
Faculty of Applied Mathematics, AGH University of Science and Technology, 30 Al. Mickiewicza, Krakyw, 30-059, Poland

L. P. Nizhnik
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs’ka str., Kyiv, 01601, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

P. A. Cojuhari and L. P. Nizhnik, Scattering problem for Dirac system with nonlocal potentials, Methods Funct. Anal. Topology 25 (2019), no. 3, 211-218.


BibTex

@article {MFAT1206,
    AUTHOR = {P. A. Cojuhari and L. P. Nizhnik},
     TITLE = {Scattering problem for Dirac system with nonlocal potentials},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {25},
      YEAR = {2019},
    NUMBER = {3},
     PAGES = {211-218},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1206},
}


References

Coming Soon.

All Issues